# SDR FDEA201812113487

- Difficulty date: December 11, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 30,714 hours, 17,001 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960438201
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

X-RAY INSPECTION OF THE RIGHT WING CENTER FLAP TOP SKIN AND RIB FLANGES FOUND AFT RIB 26 FLANGE CRACKED. REPAIRED THE RIGHT WING CENTER FLAP CRACKED RIB UPPER FLANGE AT RIB26, STR.2.7 TO REAR SPAR PER EA 6-5750-T0344016 P1 & DRAWING A57960307. EA TITLE: WINGS - FLIGHT SURFACES - CRACKS ON RT CENTER FLAP RIB 20 & 26 UPPER FLANGES. MAJOR REPAIR IAW GMM 6-2-100.
